MathSciNet Relay Station
MathSciNet bibliographic data
MR2013125 65N30 (35J25 35R60 60H15)
Schwab, Christoph; Todor, Radu-Alexandru Sparse finite elements for elliptic problems with stochastic loading. Numer. Math. 95 (2003), no. 4, 707–734.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement